# SDR DALA2024123012087

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 DENT AT EXTERNAL FUSELAGE SKIN BETWEEN FRAME 09 TO FRAME 10. CORRECTIVE ACTION: REPAIRED PER ER/A 622531-14. (0731835)
